MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL FEMUR, RIGHT

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL FEMUR, RIGHT
Catalog Number PF-2000R-02M
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional details are unknown at this time.If additional information is received, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was identified that a patient received a revision procedure to remove and replace an eleos proximal femur.The reason for revision is unknown at this time.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures the revised eleos proximal femur.
 
Additional Manufacturer Narrative
It was identified that a patient underwent a series of prior revision surgeries due to infection.The patient's index surgery occurred on (b)(6) 2022.The patient was then revised on (b)(6) 2023 to replace the proximal femur.Device history records and sterilization batch records were reviewed, and no abnormalities were identified.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not likely related to the design, manufacture, and/or sterilization of the revised eleos implant.
 
Event or Problem Description
It was identified that a patient received a revision procedure to remove and replace an eleos proximal femur.The patient was revised due to alleged infection.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures the revised eleos proximal femur.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
PROXIMAL FEMUR, RIGHT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key19324810
Report Number3013450937-2024-00134
Device Sequence Number2686188
Product Code KRO
UDI-Device IdentifierB278PF2000R02M0
UDI-PublicB278PF2000R02M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPF-2000R-02M
Device Lot Number90750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale